# SDR 200201206

- Difficulty date: September 18, 2002
- Submitted: September 23, 2002
- Operation: Air carrier
- Aircraft: N188AT
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1078
- Aircraft time: 71,315 hours, 31,002 cycles
- System (JASC): 7100 · Powerplant System
- Part: Engine
- Condition: Bird Ingestion
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: C
- Precautionary procedure: E

## Discrepancy

NR 2 ENGINE SHUTDOWN FOR HIGH VIBS, 2.6 BOTH CHANNELS.  OIL PRESSURE 19 PSI, ALL PARAMETERS NORMAL.  INSPECTED INLET AND EXHAUST , REMOVED EVIDENCE OF BIRD STRIKE FROM ONE BLADE, INSPECTED CHIP DETECTORS (NO DEBRIS FOUND), RAN ENGINE ANE PERFORMED TEST NR 11.  VIBS WITHIN NORMAL RANGE.
